# SDR HNAA2014021200041

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 48,717 hours, 56,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY CEILING LIGHT IS INOPERATIVE AT ROW 10.  REMOVED LENS, R & R BULB. REINSTALLED LENS.  OPS CHECKED GOOD.
